# SDR ABXA20120525352

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Part number: 145T832011
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT HAS COMPOUND DETACHED AT THE LOWER AFT CORNER.  FILLING COMPOUND REPLACED ON REA 653-59852-MR REF BOEING DWG 140T4500.  ACFT WAS GROUNDED.
